# SDR IPXA2022052082306

- Difficulty date: May 5, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: ADA013021
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CFWD. CARGO SIDEWALL SUPPORT ANGLE IS CRACKED AT STA. 919 L/H SIDE.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. ADA0130 AND SRM 51-35-01.(MINOR)
